# SDR ANCF2012110900136

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: General aviation
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 2,116,006 hours, 13,464 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31530
- Part serial: S7581SA0312
- Condition: Failed
- Location: Zone 700
- Part time: 3,345,933 hours, 3,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, TIRE NR 4 WAS FOUND WITHOUT CANVAS AND PANEL NR 673AB ON RT WING WAS FOUND CRACKED.  C/A IAW AMM 32-41-11-000-006A AND 32-41-11-400-006-A THE MAIN WHEEL 3 AND 4 WERE R & R.  TIRE PRESS 189 PSI IAW AMM TASK 05-51-15-200-001-A.  THE INSPECTION AFTER A TIRE BURST TREAD THROW  OR WHEEL FAILURE PHASE 1 WAS PERFORMED AND ADDITIONAL DAMAGES NOT WERE FOUND.  IAW SRM 57-51-37, PB FIG 1. THE DAMAGE IN ACCESS PANEL 673AB WAS FOUND WITHOUT LIMITS, IAW REF TD-J1-S2-21617-2012, TEMPORARY REPAIR WAS PERFORMED AND AFTER 3 FC MUST BE REPLACED.
